# SDR REXA2022071401503

- Difficulty date: June 9, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198041
- Condition: Corroded
- Location: Step Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP HINGE STEP PANEL #832ET HAS CORRODED HINGE WITH 100% PENETRATION.	REPLACED HINGE PER SRM 51-42-01.
